Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods. Abnormal discharge, heavy back pain. What is the issue?

hi
i want 2 ask some thng
the thing is that
my age is 23 years old and i am a girl i am getting semen leak from last 3 days and its vry heavly discharging and my periods date is also came but i am not getting periods and i am getting heavy back pain also plz suggest me wht is happend and wht should i do thanking u in advance
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR MADAM

BACK PAIN WITH DISCHARGE SUGGGEST OF CANDIDIAL INFECTION IN COMMON, ANY INFECTION IN THE GENITAL TRACT IS PRESENTED BY BACK PAIN, IT IS VERY COMMON.
1. VAGINAL SUPPOSITORIES - ANTI FUNGAL IS ADVICED - CLOTRIMAZOLE
2. ORAL ANTIFUNGAL TABLETS - FLUCANAZOLE 400 MG ONE TIME A WEEK.
3. ORAL ANTIBIOTICS - OFLAXACIN 200 MG TWO TIMES A DAY
4. ANALGESICS FOR SHORT DURATION IS REQUIRED

THANKS
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor